Lp estimates for spde with discontinuous coefficients in domains

Research output: Contribution to journalArticlepeer-review

7 Citations (Scopus)


Stochastic partial differential equations of divergence form with discontinuous and unbounded coeffcients are considered in C1 domains. Existence and uniqueness results are given in weighted Lp spaces, and Hölder type estimates are presented.

Original languageEnglish
Pages (from-to)1-20
Number of pages20
JournalElectronic Journal of Probability
Publication statusPublished - 2005 Jan 1
Externally publishedYes


  • Discontinuous coeffcient
  • Stochastic partial differential equations

ASJC Scopus subject areas

  • Statistics and Probability
  • Statistics, Probability and Uncertainty


Dive into the research topics of 'Lp estimates for spde with discontinuous coefficients in domains'. Together they form a unique fingerprint.

Cite this